Multispecies virial expansions

Jansen, Sabine, Tate, Stephen J, Tsagkarogiannis, Dimitrios and Ueltschi, Daniel (2014) Multispecies virial expansions. Communications in Mathematical Physics, 330 (2). pp. 801-817. ISSN 0010-3616

[img]
Preview
PDF - Accepted Version
Download (370kB) | Preview

Abstract

We study the virial expansion of mixtures of countably many different types of particles. The main tool is the Lagrange–Good inversion formula, which has other applications such as counting coloured trees or studying probability generating functions in multi-type branching processes. We prove that the virial expansion converges absolutely in a domain of small densities. In addition, we establish that the virial coefficients can be expressed in terms of two-connected graphs.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Research Centres and Groups: Probability and Statistics Research Group
Subjects: Q Science > QA Mathematics
Depositing User: Dimitrios Tsagkarogiannis
Date Deposited: 24 Jun 2014 06:42
Last Modified: 07 Mar 2017 08:06
URI: http://sro.sussex.ac.uk/id/eprint/48806

View download statistics for this item

📧 Request an update